Journal article icon

Journal article

EXISTENCE OF EIGENVALUES EMBEDDED IN CONTINUOUS SPECTRUM OF ORDINARY DIFFERENTIAL OPERATORS

Publication status:
Published

Actions


Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS More from this journal
Volume:
79
Pages:
25-34
Publication date:
1977-01-01
ISSN:
0308-2105
Pubs id:
pubs:19988
UUID:
uuid:0ca2fe26-980b-4c14-be04-5cbb0c9ee77d
Local pid:
pubs:19988
Source identifiers:
19988
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP